# SDR CA970922004

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 65446916
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF NOSE LANDING GEAR WOULD NOT LOCK UP. RED LIGHT ON, RECYCLED TWICE STILL NO LOCK UP. HELD UP BY HYDRAULIC PRESSURE, AIRCRAFT RETURNED. NOSE LANDING GEAR HYDRAULIC MODULE REPLACED. NOSE LANDING GEAR UPLOCK ACTUATOR REPLACED, GEAR LUBRICATED.
